# SDR 06FDEA03451

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL, ANGLE IS CORRODED AT STR 18A SHELF, BS 879, LBL 69.  REMOVED CORRODED ANGLE BS 879, LBL 69 AND REPLACED IAW SRM 51-10-2, 51-30-5 AND 51-  30-2.
